Gwaltney, Steven R., Bartlett, Rodney J. (1999) Gradients for the partitioned equation-of-motion coupled-cluster method. The Journal of Chemical Physics, 110 (1). 62-71 doi:10.1063/1.478085
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Gradients for the partitioned equation-of-motion coupled-cluster method | ||
Journal | The Journal of Chemical Physics | ||
Authors | Gwaltney, Steven R. | Author | |
Bartlett, Rodney J. | Author | ||
Year | 1999 (January) | Volume | 110 |
Issue | 1 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.478085Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2242904 | Long-form Identifier | mindat:1:5:2242904:3 |
GUID | 0 | ||
Full Reference | Gwaltney, Steven R., Bartlett, Rodney J. (1999) Gradients for the partitioned equation-of-motion coupled-cluster method. The Journal of Chemical Physics, 110 (1). 62-71 doi:10.1063/1.478085 | ||
Plain Text | Gwaltney, Steven R., Bartlett, Rodney J. (1999) Gradients for the partitioned equation-of-motion coupled-cluster method. The Journal of Chemical Physics, 110 (1). 62-71 doi:10.1063/1.478085 | ||
In | (1999, January) The Journal of Chemical Physics Vol. 110 (1) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |